# SDR RMXA9520749

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2070Z
- Make and model: Bell 206L-1
- Aircraft serial: 45730
- System (JASC): 3340 · Exterior Lighting
- Part: Lamp
- Part number: A469B
- Condition: Failed
- Location: Strobe
- Part time: 11 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BASE, INOPERABLE. REMOVED AND REPLACED.
